MathSciNet Relay Station
MathSciNet bibliographic data
MR1700079 (2000d:47050) 47B38 (30D55 46E15)
Aleman, Alexandru; Siskakis, Aristomenis G. An integral operator on $H\sp p$. Complex Variables Theory Appl. 28 (1995), no. 2, 149–158.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement